# SDR DALA2015041402759

- Difficulty date: April 14, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 37,184 hours, 25,977 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, NOTED AFT EXIT LIGHTS AT OVERWING DOORS INOPERATIVE.  REPLACED BATTERY PACK IAW AMM 33-51.  LP 6571031.
